Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking pan-d, rebakind-dsr and ganaton-total for excessive gas formation. Looking for effective cure

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
i am suffering my gas pain past 5 days
i am using pan-d,rebakind-dsr,ganaton-total & more syrup
after getting lunch my problem will start every day
my mossan is not clear foe past 2days
my stomac is
Posted Sat, 20 Apr 2013 in Digestion and Bowels
Answered by Dr. Samik Basu 22 minutes later
Hi ,
Thank you for your query.
I can understand your concern.
You are taking enough amount of medications.
You also seem to have some symptoms of doctor to prescribe appropiate medications for this problem.
Please avoid such items as carbonated beverages, salads, raw fruits and vegetables — especially cabbage, broccoli and cauliflower.
Incorporate fiber into your diet, if possible.
Avoid problem foods.
Eat smaller meals.Drink plenty of liquids.Exercise regularly.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Taking pan-d, rebakind-dsr and ganaton-total for excessive gas formation. Looking for effective cure 16 hours later
u ar suggest me any other tablets for slove my problems
Answered by Dr. Samik Basu 2 hours later
You are already taking too many tablets.
You should atleast have an upper GI endoscopy done with a colonoscopy.
You can try out probiotics and enzyme preparations for 15 days.
Consult a gastroenterologist.
Have a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor